# SDR LR7A02119

- Difficulty date: November 12, 2002
- Submitted: November 18, 2002
- Operation: Air carrier
- Aircraft: N404LC
- Make and model: Lkheed 382G
- Aircraft serial: 4763
- Aircraft time: 47,043 hours, 30,839 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Beam
- Part number: 3884824
- Condition: Corroded
- Location: Fs577
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED B1 INSPECTION PER HB0506 FOUND RH MLG BAY TRACK SUPPORT BEAM CORRODED.  FS577, RBL60, WL160.REPLACED BEAM AND CAP IAW SRM SMP 583 51-70 AND DWG 388482.  NR0065.
